TU Berlin

Numerische Lineare AlgebraDr. Olivier Sète - Publications

Inhalt des Dokuments

zur Navigation

Dr. Olivier Sète - Publications

Recent Publications und Preprints

  • Olivier Sète and Jan Zur, The transport of images method: computing all zeros of harmonic mappings by continuation, 2020, accepted for publication in IMA J. Numer. Anal. arXiv
  • Sergei Kalmykov, Béla Nagy, and Olivier Sète, Construction of open up mappings with rational functions and related questions, 2019, submitted. arXiv
  • Luis García Ramos, Olivier Sète, and Reinhard Nabben, Preconditioning the Helmholtz equation with the shifted Laplacian and Faber polynomials, 2019, submitted.
  • Olivier Sète and Jan Zur, Number and location of pre-images under harmonic mappings in the plane, accepted for publication in Ann. Acad. Sci. Fenn. Math., 2020. arXiv

Refereed Journal Publications

Further Publications

  • Jussi Behrndt and Olivier Sète, On the nonreal eigenvalues of elliptic differential operators with indefinite weights on Lipschitz domains, Proc. Appl. Math. Mech. 9 (2009), 667-668; pdf.

Schriften / Thesis



Schnellnavigation zur Seite über Nummerneingabe